# SDR ASAA2017042020524

- Difficulty date: April 20, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 39,472 hours, 11,824 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC12251
- Condition: Failed
- Location: Apu
- Part time: 7,248 hours, 11,305 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU HISTORY OF CSS NO STARTS.  ACFT GROUNDED. REMOVED AND REPLACED FUEL CONTROL UNIT IAW AMM 49-31-11. OPS CHECKED GOOD.
